# SDR SWAA2024080504309

- Difficulty date: June 21, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F HAS FLAME SPRAY CORRODED AT ANTENNA MOUNT AREA. 8-22<[01] RECIEVED NEW PANEL. WORK WILL BE ACCOMPLISHED ON TTG8Q00U3UBG;[02] CORRECTION TO STEP 1:  RECIEVED NEW PANEL; PART NUMBER 14A7755-1 192F. WORK WILL BE ACCOMPLISHED ON TTG8Q00TNXXE;[03] VERIFIED STEP 2 AUDIT PER MPM 52-02-02
